MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-85; LEAD
Model Number 401180
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approx.65 months after the implantation the pacing impedance was over 3000 ohms.A revision took place.
 
Additional Manufacturer Narrative
The returned lead was thoroughly analyzed.During the analysis, the lead was checked visually, electrically, and mechanically.The analysis found multiple signs of abrasion along the lead body.Especially between 8 and 13 cm distal of the df4 connector pin, the outer insulation was found to be squashed and frayed down to the rope leading to the shock electrode.This damage is with high probability the cause of the observed ineffective shock delivery.The position and kind of the fraying are characteristic for massive mechanical stress of the lead due to strong pressure onto the generator housing with simultaneous frictions against it.In addition, a deformed proximal and distal shock coil was found during the analysis.These damages are probably a result of the extraction procedure.The manufacturing process of this lead was reviewed.The production documents showed no anomalies.All manufacturing steps had been carried out correctly.In summary, there were no indications of a material defect or manufacturing error.

Brand Name
SENTUS PROMRI OTW QP S-85
Common Device Name
LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10171497
Report Number1028232-2020-02481
Device Sequence Number3361779
Product Code OJX
UDI-Device Identifier04035479138417
UDI-Public04035479138417
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number401180
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;